Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Allergies
Health Discussion Forum

 Are you self-conscious about this too?
I suffer from allergies and am pretty self-conscious about them. I usually sneeze 4-5 times in a row and I do that at least five times a day, and it seems like I sniffle and blow my nose all the time....


 I get so many bloody noses (sometimes two a day) and I don't know why. Anyone know what could be wrong?
...


 Is eczema infectious?
...


 I am allergic to pollen im 23 and never knew this r there diff types of pollen, i have been near pollen before
...


 Am I allergic to the flu vaccine?
I got the flu vaccine for the first time a week ago. The doctor asked if I was allergic to eggs, but I'm not, so I was vaccinated.
Two days after the vaccine, I got this HORRIBLE rash on my ...


 What do i do if i have a sore throat?
...


 Could i be having an allergic reaction to shrimp?
i have eaten shrimp all my life and have never had a problem with reactions. but last night i ate shrimp and within an hour my skin was itching and all during the night my skin itched like crazy. ...


 Can i combine benadryl with other antihistamines?
...


 Are specific allergies genetic?
It seems to me that if a parent has allergies, it is more likely that the kid will have them. But, is that just for allergies in general, or is it allergy specific?

For example, my mom is ...


 Recipes for Candidas sufferer?
Hi everyone i reaaly reaaly need help. My boyfriend has candidas(allegry to sugar and anything that ferments), and as a cure is trying to come completly off sugar for 3-4 months. This includes ...


 Why do I get hayfeaver in winter?
Im sitting here sneezing my head off with my eyes running why?...


 Do you think this will make my post-nasal drip go away?
When it comes to my sinuses I have two choices, to keep it stuffed or to keep it open. I take singing lessons and haven't been able to practice consistently for the past month. Having a stuffed ...


 How do i treat a runny nose and non stop caugh?
...


 Why do I turn red when I drink Alcohol? Could I be allergic?
Here is what happens - I drink alcohol and my face turns bright red and feels like it's on fire. Also my neck and chest get red blotches. The weird thing is, this does not happen all the time. U...


 I feel like killing myself....?
i always get cold and i don know the reason for it... my doctor told its bcoz of dust allergy.... but i cant avoid it and i cant move fron this place too... daily i am cetrizine... if missed once the ...


 Dr. prescribed me with penicillin for my wisdom teeth pulliing and I broke out.?
on my hand with rashes and my eye swelled up and my back is aching. I took this drug the day the prescribed it (or 6 days before my surgery-- which is this Monday at noon) and didn't get any of ...


 I am lactose intolerante, are there any substitutes for dairy products such as cream cheese?
...


 Anyone have a great remedy for hayfever?
Tried tablets and sprays and still not enough. Any suggestions will be appreciated. Thanks....


 I need a cure for sinus headaches?
I get really bad sinus headaches and can't find any relief. I have tried nasal sprays, loratadine and and all types of Tylenol and ...


 Explain why the nose and ears appear red when exposed to cold temperatures,.?
...



Holly GoLightly
I get really shaky after using a nebulizer, what can I do to calm it down?
I've had asthma all my life, it always gets worse during the cold months. I just finished a treatment from my nebulizer, and I'm really shaky now. In the past I was a little shaky after a treatment - but I don't remember it being like this, it's been a while since I've had to use it.

My arms and hands are shaking, it's pretty annoying, I know it's a common side effect from the medicine, but is there anything I can do to calm down the shakies? Or am I just gonna have to wait it out?
                     




resptherapympt
Rating
The number one side-effect of beta-2 adrenergic(sympathomimetic) bronchodilating agents(such as albuterol, metaproterenol, formoterol, etc.) is tremors/nervousness. A large percentage of patients experience tremors/shaking after using breathing treatments that contain the drug albuterol. It is not something to be overly concerned about, however, you may consider asking your doctor if he/she could switch your medicine to Xoponex(Levalbuterol). Xoponex is similar to albuterol but with one important difference. Albuterol contains a S and R isomer. The R isomer causes bronchodilation (what you want) whereas the S isomer is the primary cause of side effects (such as tremors). Xoponex contains only the pure R isomer, and therefore has a lower risk of producing side effects such as tremors. In a hospital setting if a patient complains of tremors/shaking after albuterol use one of the first things we do is switch them over to Xoponex. Hope this helps!


jim r
this a must to talk to your doctor about. it could be to strong or to much call your dr and tell him or her what is happening


Jungle Jane
it's b'c you haven't used it in a while. not much you can do. just take a few mins to sit an chill, it should go away in 20-30 mins. be glad b'c that's a sign that the med is working.


Ellen
This is a common side effect of the medication that you are taking in the nebulizer. Please do not be overly concerned by it. Try to relax. You do not need to discuss this with your doctor unless you feel that it is getting worse. I too am asthmatic and get that same reaction. Please remember that this will pass in a little while but continue to take your medications.


HELP ME!!!
get food in your system


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.014
Copyright (c) 2014 HealthExpertAdvice Friday, December 19, 2014
Terms of use - Privacy Policy